Research Paper Partial differential equations
1. On the convergence of the homotopy analysis method to solve the system of partial differential equations

A. Fallahzadeh; M. A. Fariborzi Araghi; V. Fallahzadeh

Volume 04, Issue 02 , Spring 2015, Pages 87-100

Abstract
  One of the efficient and powerful schemes to solve linear and nonlinear equations is homotopy analysis method (HAM). In this work, we obtain the approximate solution of a system of partial differential equations (PDEs) by means of HAM. For this purpose, we develop the concept of HAM for ...  Read More

Research Paper Probability theory and stochastic processes
2. Stochastic averaging for SDEs with Hopf Drift and polynomial diffusion coefficients

M. Alvand

Volume 04, Issue 02 , Spring 2015, Pages 101-114

Abstract
  It is known that a stochastic differential equation (SDE) induces two probabilistic objects, namely a difusion process and a stochastic flow. While the diffusion process is determined by the in nitesimal mean and variance given by the coefficients of the SDE, this is not the case for the ...  Read More

Research Paper Ordinary differential equations
3. Second order linear differential equations with generalized trapezoidal intuitionistic Fuzzy boundary value

S. P. Mondal; T. K. Roy

Volume 04, Issue 02 , Spring 2015, Pages 115-129

Abstract
  In this paper the solution of a second order linear differential equations with intuitionistic fuzzy boundary value is described. It is discussed for two different cases: coefficient is positive crisp number and coefficient is negative crisp number. Here fuzzy numbers are taken as generalized ...  Read More

Research Paper Functional analysis
4. New characterizations of fusion bases and Riesz fusion bases in Hilbert spaces

F. Aboutorabi Goudarzi; M. S. Asgari

Volume 04, Issue 02 , Spring 2015, Pages 131-142

Abstract
  In this paper we investigate a new notion of bases in Hilbert spaces and similar to fusion frame theory we introduce fusion bases theory in Hilbert spaces. We also introduce a new de nition of fusion dual sequence associated with a fusion basis and show that the operators of a fusion dual ...  Read More

Research Paper Operator theory
5. On the boundedness of almost multipliers on certain Banach algebras

E. Ansari-Piri; M. Shams Youse fi; S. Nouri

Volume 04, Issue 02 , Spring 2015, Pages 143-152

Abstract
  Almost multiplier is rather a new concept in the theory of almost functions. In this paper we discussion the boundedness of almost multipliers on some special Banach algebras, namely stable algebras. We also defi ne an adjoint and extension for almost multiplier.  Read More

Research Paper General topology
6. s-Topological vector spaces

M. Khan; S. Azam; S. Bosan

Volume 04, Issue 02 , Spring 2015, Pages 153-158

Abstract
  In this paper, we have de ned and studied a generalized form of topological vector spaces called s-topological vector spaces. s-topological vector spaces are de ned by using semi-open sets and semi-continuity in the sense of Levine. Along with other results, it is proved that every s-topological ...  Read More

Research Paper Operator theory
7. On dual shearlet frames

M. Amin khah; A. Askari Hemmat; R. Raisi Tousi

Volume 04, Issue 02 , Spring 2015, Pages 159-163

Abstract
  In This paper, we give a necessary condition for function in $L^2$ with its dual to generate a dual shearlet tight frame with respect to admissibility.  Read More